MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRXT180J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the full guidewire was returned in segments and analyzed.The analysis indicated that the guidewire was kinked/buckled.The guidewire was broken.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.The analyst noted that the proximal portion of the guidewire was received in dispenser, and the distal portion was broke and stuck in lead.Visual inspection found the guidewire tip was kinked inside the lead tip nose.The visual inspection result leads us to conclude that during the procedure the guidewire was kinked.Kinked wire was obstructed by the lead conductor, and could not remove the guidewire from lead.The guidewire broke possible when force was applied.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the guidewire became stuck inside the lead.The guidewire and lead were removed and a replacement lead was implanted.No patient complications have been reported as a result of this event.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8413003
Report Number1220452-2019-00023
Device Sequence Number389876
Product Code DQT
UDI-Device Identifier00643169452299
UDI-Public00643169452299
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Model NumberLVZRXT180J
Device Catalogue NumberLVZRXT180J
Device Lot NumberG18A04464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1